# SDR 2008UALA06412

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 32,959 hours, 8,844 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Condition: Faulty
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT DISAGREE GOING FROM FLAPS 20 TO 25.  REPLACED FLAP-SLAT SOV MODULE.
